# SDR VNAA2025090711101

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 20,740 hours, 18,343 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530005
- Part serial: MAL1060
- Condition: Unserviceable
- Location: Zone 700 Steerin
- Part time: 12,507 hours, 20,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP UPON TAKE OFF. FAULT HAPPENED UPON GEAR UP. / REPLACED STEERING MANIFOLD IAW AMM 32-51-50-400-801-A01. NO LEAK NOTED. BITE AND OPS TEST GOOD AT THIS TIME.
